Prikladnaya Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2012, Number 1(15), Pages 55–59 (Mi pdm358)  

This article is cited in 1 scientific paper (total in 1 paper)

Theoretical Foundations of Applied Discrete Mathematics

Properties of coefficients in some superpositions of generating functions

D. V. Kruchinin

Tomsk State University of Control Systems and Radioelectronics, Tomsk, Russia

Abstract: The generating function $ \ln((1-F(x))^{-1})$ where $F(x)$ is an ordinary generating function with the integer coefficients is considered. Some properties ot its coefficients allowing the construction of probabilistic primality tests are obtained. The connection of them with the existing primality tests is shown. Some new properties of Lucas numbers and binomial coefficients $2n-1\choose n-1$ are obtained too.

Keywords: generating functions, superposition of generating functions, composition of a natural number, primality test.

Full text: PDF file (547 kB)
References: PDF file   HTML file
UDC: 511+519.1

Citation: D. V. Kruchinin, “Properties of coefficients in some superpositions of generating functions”, Prikl. Diskr. Mat., 2012, no. 1(15), 55–59

Citation in format AMSBIB
\Bibitem{Kru12}
\by D.~V.~Kruchinin
\paper Properties of coefficients in some superpositions of generating functions
\jour Prikl. Diskr. Mat.
\yr 2012
\issue 1(15)
\pages 55--59
\mathnet{http://mi.mathnet.ru/pdm358}


Linking options:
  • http://mi.mathnet.ru/eng/pdm358
  • http://mi.mathnet.ru/eng/pdm/y2012/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kruchinin D.V., “Metod postroeniya rekurrentnykh veroyatnostnykh generatorov prostykh chisel”, Doklady tomskogo gosudarstvennogo universiteta sistem upravleniya i radioelektroniki, 2012, 131–135  elib
  • Прикладная дискретная математика
    Number of views:
    This page:261
    Full text:77
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021